# SDR AALA20111029JFK02

- Difficulty date: October 29, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 43,748 hours, 5,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SIC WORKCARD 2945 FOUND 15 EMERGENCY EXIT LIGHTS THAT DID NOT STAY ILLUMINATED FOR THE REQUIRED AMOUNT OF TIME.  REPLACED BATTERY PACKS FOR THE EMERGENCY LIGHTS.
